things seem to shake in vision, kinda freaks me out
lately i noticed when i try to relax and focus on something things in my peripheral vision or whatever is around what im looking out looks like its moving or shaking slightly..i suffer from anxiety so i wouldn't be suprised if its normal and most ppl dont notice or pay attention to it, but with anxiety i tend to focus and think weird thoughts about the simplest things..just could use some insight or advice so i dont make myself crazy..( also have been to eye doctor few months ago and besides the fact i needed slightly stronger glasses my eyes are fine)
I also experience things seeming to shake and I also have a lot of anxiety (My actual diagnosis is not anxiety, but bipolar. Oddly, I get really depressed on bipolar meds.), so there may or may not be a connection between anxiety and things seeming to shake. I notice that repeating patterns shake more than anything else. Lines also shake. I went to an ophthamologist and neurologist and both said there's nothing wrong with my eyes and my brain. Before I started taking the vitamin Choline (for my memory), lines used to appear to wiggle, so choline has helped (but not eliminated) the shaking line thing. Choline also improved my anxiety symptoms. I also notice that if I look at random patterns (like popcorn ceilings), they seem to undulate if I relax. I just try to avoid looking at patterns that cause this, since I don't want to encourage it. Just know that there are other people out there like you. I think this whole thing is caused by atypical muscarinic receptors (for the neurotransmitter acetylcholine) since I experienced wiggling lines the first--and ONLY--occasion I ever tried psychadelic mushrooms. I must be super-sensitive, since my husband was pissed off that the mushrooms didn't affect him at all and, since he had messed around with that stuff before, he felt that they had been duds. (I'm glad I didn't try the "good" stuff!) So, since you seem to be a freak like me, don't mess around with illegal drugs! I've been on Lamictal, which eliminates the shaking lines, but it makes me depressed so it's not worth it for me. Geodon and Depakote together make it much, much worse. Take care!
Apparently it's called oscillopsia, and I get it a couple times every year. Usually for me, it wears off after awhile and vanishes for the better part of a year. For me, it usually comes with a bit of ringing in my ears, but I'm not really a doctor (dangit, Jim, I'm a game design student, not an optometrist!), so I can't say for sure, except that for me, it doesn't seem like it's worthy of being upset about, though it is still surprising and startling. I hope that helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.